MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION OASIS MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

FUJIFILM HEALTHCARE CORPORATION OASIS MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number H866031
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stomach Ulceration (4488)
Date of Event 11/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, fujifilm healthcare americas corporation was informed of an event involving eg-580ut.It was reported that the customer requested a review on an abdominal case.It was later reported that a dr.States that a known abdominal lesion was apparently missed on an exam completed on the velocity.There was no harm or injury to the patient.No additional information provided.
 
Additional Manufacturer Narrative
Ref comp (b)(4).

Brand Name
OASIS MRI SYSTEM
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0 804
JA  277-0804
MDR Report Key18440617
Report Number1528028-2024-00001
Device Sequence Number7780669
Product Code LNH
UDI-Device Identifier04580292768186
UDI-Public(01)04580292768186(11)190801(250)G210069419
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH866031
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/06/2023
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown